MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR JEJUNAL/GASTRIC FEEDING TUBE, 20FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR JEJUNAL/GASTRIC FEEDING TUBE, 20FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98437
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot aa9042r04 was reviewed and the product was produced according to product specifications.All information reasonably known as of 16 oct 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that the t fasteners fell off after a few days.Additional information has been requested but not yet provided.

Brand Name
INTRODUCER KIT FOR JEJUNAL/GASTRIC FEEDING TUBE, 20FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key9204348
Report Number9611594-2019-00195
Device Sequence Number11539906
Product Code KGC
UDI-Device Identifier10680651984378
UDI-Public10680651984378
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2020
Device Model Number98437
Device Catalogue Number109843702
Device Lot NumberAA9042R04
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1
Patient Age57 YR
Patient Weight50